INDEPENDENTLY GENERATED MODULES


Kosan M. T. , ÖZDİN T.

BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, vol.46, no.5, pp.867-871, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 46 Issue: 5
  • Publication Date: 2009
  • Doi Number: 10.4134/bkms.2009.46.5.867
  • Title of Journal : BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY
  • Page Numbers: pp.867-871

Abstract

A module M over a ring R is said to satisfy (P) if every generating set of M contains an independent generating set. The following results are proved;